# SDR CALA2024022600546

- Difficulty date: February 14, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 29,270 hours, 10,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A550422
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737, STA .947 RH OB INTERCOSTAL HAS EVIDENCE OF CORROSION.
